I have discoloration around inner thighs and around my vagina. It itches sometimes and the edge of the discolored skin has a different texture than the rest of my skin. I had this problem for about a month. Does anyone have any idea what it is?
THis could be due to an irritation, infection or skin conditions such as dermatitis. In particular, tinea cruris is caused by a fungal infection that presents with red, raised, scaly patches that may blister and ooze. Diagnosis is through the appearance of the skin or scraping of the skin observed under the microscope. The fungus thrives in warm, moist areas and can be triggered by friction from clothes and prolonged wetness in the groin area. It can be passed from one person to the next by direct skin-to-skin contact or contact with unwashed clothing. It is important that you keep the skin clean and dry as well as avoid clothing that rubs and irritates the area. If it persists, have this evaluated by your doctor for proper management.
Hi are you on BC pills?? I had the same exact thing and when I switched BC pills, it started going away. It's not completely gone but it drastically better and hardly noticeable. I was on Yaz so maybe but it could happen with any pill. Hope this helps!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.